Acta Mathematica, 1970, Volume 125

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] The analytic-functional calculus for several commuting operators

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331385

Acta Mathematica, 125, (1), 1-38, 1969.12
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 743 downloads ] [ 0 comments ] [ Cited by 182 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A non-linear Hodge-de Rham theorem

L. M. Sibner Polytechnic Institute of Brooklyn, N.Y., USA R. J. Sibner Polytechnic Institute of Brooklyn, N.Y., USA

TBD mathscidoc:1701.331386

Acta Mathematica, 125, (1), 57-73, 1970.1
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 483 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The lower bound conjecture for 3- and 4-manifolds

David W. Walkup

TBD mathscidoc:1701.331387

Acta Mathematica, 125, (1), 75-107, 1969.7
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 896 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Groups of continuous functions in harmonic analysis

N. Th. Varopoulos Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331388

Acta Mathematica, 125, (1), 109-154, 1969.11
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Induced representations of locally compact groups

Roger Rigelhof McGill University, Montreal, Canada

TBD mathscidoc:1701.331389

Acta Mathematica, 125, (1), 155-187, 1969.10
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 804 downloads ] [ 0 comments ] [ Cited by 68 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Simultaneous approximation to algebraic numbers by rationals

Wolfgang M. Schmidt University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331390

Acta Mathematica, 125, (1), 189-201, 1970.2
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Cited by 79 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The λ($φ$^{4})_{2}quantum field theory without cutoffsquantum field theory without cutoffs

James Glimm Courant Institute of Mathematical Sciences, New York University Arthur Jaffe Courant Institute of Mathematical Sciences, New York University

TBD mathscidoc:1701.331391

Acta Mathematica, 125, (1), 203-267, 1969.11
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 611 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Tauberian theorems for multivalent functions

W. K. Hayman Imperial College, London, England

TBD mathscidoc:1701.331392

Acta Mathematica, 125, (1), 269-298, 1969.12
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 729 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Removable singularities of solutions of linear partial differential equations

Reese Harvey Rice University, Houston, Texas, U.S.A. John Polking Rice University, Houston, Texas, U.S.A.

TBD mathscidoc:1701.331393

Acta Mathematica, 125, (1), 39-56, 1969.12
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 325 downloads ] [ 0 comments ] [ Cited by 136 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved